# SDR SWAA2025100610051

- Difficulty date: August 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE INBOARD TRAILING EDGE LOCATED IRSS 188 AT RT WING.  REPLACED ANGLE LOCATED INBOARD TRAILING EDGE IRSS 188 AT RT WING IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2510 SHEET 12 REV -.
